# SDR UALA2011090704844

- Difficulty date: September 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 80,871 hours, 13,015 cycles
- Engine: Pwa PW4060
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Condition: Broken
- Location: Main Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3R MAIN WHEEL TIE BOLT BROKEN.  REPLACED MAIN WHEEL ASSY PER MM.
